Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 4, 2015, 3:00 AM MDT for Niobrara County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 3:00 AM MDT (09:00 UTC)
- Expired
- Jun 4, 2015, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 9.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS55 KCYS 040900
FFWCYS
WYC027-041200-
/O.NEW.KCYS.FF.W.0006.150604T0900Z-150604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
300 AM MDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 600 AM MDT
* AT 257 AM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
CONTINUING ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY
OCCURRING BETWEEN MANVILLE AND LUSK WITH LAW ENFORCEMENT REPORTING
EVACUATIONS IN BETWEEN THOSE AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUSK AND VAN TASSELL.
FLOOD WATERS ARE MOVING DOWN THE NIOBRARA RIVER WITH THE FLOOD CREST
POSSIBLY REACHING LUSK DURING THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4268 10405 4263 10405 4268 10426 4271 10455
4285 10448 4281 10439 4273 10424
$$
COX2 follow-up statements
567
WGUS75 KCYS 041106
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 AM MDT THU JUN 4 2015
WYC027-041200-
/O.CON.KCYS.FF.W.0006.000000T0000Z-150604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIOBRARA WY-
506 AM MDT THU JUN 4 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR LUSK WYOMING...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM MDT FOR
SOUTHEASTERN NIOBRARA COUNTY...
AT 502 AM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
LUSK WYOMING. THIS FLASH FLOODING WAS OCCURRING ALONG THE
NIOBRARA RIVER AND THE NORTH SIDE OF LUSK IS CURRENTLY UNDERWATER.
THIS IS A FLASH FLOOD EMERGENCY FOR LUSK. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUSK AND VAN TASSELL.
FLOOD WATERS ARE MOVING DOWN THE NIOBRARA RIVER. THE FLOOD CREST IS
EXPECTED TO MOVE THROUGH THE REMAINDER OF LUSK THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4268 10405 4263 10405 4268 10426 4271 10455
4285 10448 4281 10439 4273 10424
$$
COX082
WGUS55 KCYS 041155
FFWCYS
WYC027-041500-
/O.EXT.KCYS.FF.W.0006.000000T0000Z-150604T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
555 AM MDT THU JUN 4 2015
...FLASH FLOOD EMERGENCY FOR LUSK WYOMING...
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 900 AM MDT
* AT 551 AM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING ON THE NORTH
SIDE OF LUSK.
THIS IS A FLASH FLOOD EMERGENCY FOR LUSK.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUSK AND VAN TASSELL.
FLOOD WATERS ARE MOVING DOWN THE NIOBRARA RIVER THROUGH THE TOWN OF
LUSK AND WILL CONTINUE THROUGH THE MORNING. SEVERAL EVACUATIONS HAVE
OCCURRED IN LUSK ALONG THE NIOBRARA RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4268 10405 4263 10405 4268 10426 4271 10455
4285 10448 4281 10439 4273 10424
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 11:46 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 3, 11:46 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1146 PM MDT WED JUN 3 2015 .UPDATE... ISSUED AT 913 PM MDT WED JUN 3 2015 TORNADO WATCH ALLOWED TO EXPIRE BUT A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 2 AM FOR PORTIONS OF SOUTHEAST WYOMING AND ALL OF THE WESTERN NEBRASKA PANHANDLE. THUNDERSTORM ACTIVITY SHOULD CONTINUE THE NEXT FEW HOURS SO THE MAIN SEVERE WEATHER THREAT WILL LIKELY BE BEFORE MIDNIGHT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 246 PM MDT WED JUN 3 2015 TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT 12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR. EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER COMPARED TO PREVIOUS MODEL RUNS. EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO TONIGHT. THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH DAY. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 232 PM MDT WED JUN 3 2015 SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR PRECIPITATION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1137 PM MDT WED JUN 3 2015 ONGOING CONVECTION ACROSS PARTS OF THE HIGH PLAINS WILL LIKELY CONTINUE UNTIL 10Z BEFORE DISSIPATING. KEPT VCNTY TS FOR SIDNEY AS TSTORMS MOVE NORTHEAST FROM NORTHERN CO...WITH VCNTY SHRA FOR ALLIANCE AND SCOTTSBLUFF. MOIST EASTERLY FLOW WILL PROMOTE STRATUS DEVELOPMENT EAST OF THE LARAMIE RANGE TOWARD DAYBREAK WITH MVFR TO IFR CONDITIONS...WHICH WILL LINGER THROUGH LATE MORNING FOR THE WESTERN NE PANHANDLE. AFTERNOON CONVECTION WILL DEVELOP OVER THE HIGHER TERRAIN EARLY THURSDAY AFTERNOON THEN SPREAD EAST ONTO THE SOUTHEAST PLAINS MID TO LATE AFTERNOON AND WESTERN NE THURSDAY EVENING. && .FIRE WEATHER... ISSUED AT 246 PM MDT WED JUN 3 2015 NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE HUMIDITIES. && .HYDROLOGY... ISSUED AT 246 PM MDT WED JUN 3 2015 THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE. RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...SML SHORT TERM...TJT LONG TERM...SML AVIATION...MAJ FIRE WEATHER...TJT HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 4, 1:56 AM MDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 156 AM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-042045- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 156 AM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER. .DAY ONE...OVERNIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. NEZ002-003-021-055-042045- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 153 AM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...OVERNIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Special weather statement, Jun 3, 11:08 PM MDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1108 PM MDT WED JUN 3 2015 WYZ101-102-040600- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 1108 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND NORTHERN CONVERSE COUNTIES UNTIL MIDNIGHT MDT... AT 1108 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF PINE TREE JUNCTION TO 6 MILES NORTHEAST OF EDNESS K WILKINS STATE PARK...AND MOVING EAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ROLLING HILLS...DULL CENTER...BILL...ROLLING HILLS ESTATES AND MANNING RANCH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR EAST CENTRAL WYOMING. LAT...LON 4297 10490 4287 10608 4350 10607 4350 10490 TIME...MOT...LOC 0508Z 254DEG 44KT 4350 10584 4293 10612 HAMMER
Local storm report, Jun 3, 11:43 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1143 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM FLASH FLOOD MANVILLE 42.78N 104.62W
06/03/2015 NIOBRARA WY LAW ENFORCEMENT
NIOBRARA SHERIFFS DEPT. REPORTED THAT HIGHWAY 20 WAS
FLOODED AND WILL BE CLOSED JUST WEST OF MANVILLE.
&&
RCOXSpecial weather statement, Jun 4, 12:09 AM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1209 AM MDT THU JUN 4 2015 WYZ101-040700- CONVERSE COUNTY LOWER ELEVATIONS WY- 1209 AM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 100 AM MDT... AT 1208 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF ROLLING HILLS...OR 26 MILES NORTHWEST OF DOUGLAS...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 150 AND 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR EAST CENTRAL WYOMING. LAT...LON 4278 10573 4308 10590 4340 10552 4284 10512 TIME...MOT...LOC 0608Z 245DEG 18KT 4304 10574 HAMMER
Special weather statement, Jun 4, 12:32 AM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1232 AM MDT THU JUN 4 2015
NEZ054-WYZ119-040715-
KIMBALL NE-EAST LARAMIE COUNTY WY-
1232 AM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL AND
SOUTHEASTERN LARAMIE COUNTIES UNTIL 115 AM MDT...
AT 1232 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PANORAMA POINT...OR 26 MILES SOUTHWEST OF KIMBALL...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PANORAMA POINT AND BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.
LAT...LON 4103 10422 4123 10397 4128 10390 4101 10371
4100 10381 4100 10420
TIME...MOT...LOC 0632Z 237DEG 21KT 4100 10406
HAMMERSpecial weather statement, Jun 4, 12:47 AM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1247 AM MDT THU JUN 4 2015
NEZ095-WYZ102-040730-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
1247 AM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 130 AM MDT...
AT 1247 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF LUSK...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4300 10405 4300 10365 4286 10355 4278 10446
4301 10455 4335 10406
TIME...MOT...LOC 0647Z 232DEG 30KT 4293 10438
HAMMERSpecial weather statement, Jun 4, 1:30 AM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 130 AM MDT THU JUN 4 2015 NEZ095-040815- NORTH SIOUX NE- 130 AM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SIOUX COUNTY UNTIL 215 AM MDT... AT 130 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTROSE...OR 21 MILES SOUTH OF EDGEMONT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SIOUX COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR CENTRAL NEBRASKA. LAT...LON 4292 10351 4294 10387 4300 10389 4300 10351 TIME...MOT...LOC 0730Z 266DEG 14KT 4299 10378 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:48 PM MDT | Special Weather Statement | CYS | Platte | 27 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 23 min |
| Jun 3, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 41 min |
| Jun 3, 7:14 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 3, 7:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 3, 7:36 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 36 min |
| Jun 3, 7:58 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 3, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 42 min |
| Jun 3, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 3, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 3, 9:07 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 3, 9:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 41 min |
| Jun 3, 10:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 10:15 PM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 4 hr |
| Jun 3, 10:16 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 44 min |
| Jun 3, 10:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 3, 11:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 3, 11:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 4, 12:05 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 12:09 AM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 4, 12:47 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jun 4, 2:16 AM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 3 hr |
| Jun 4, 5:21 AM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 6 hr |
| Jun 4, 8:59 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 11:17 AM MDT | Areal Flood Advisory | CYS | Niobrara | 4 hr |
| Jun 4, 11:50 AM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 4, 1:26 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 4, 1:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 4, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 4, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 4, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 41 min |
| Jun 4, 2:49 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 4, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 4, 3:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 4, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 4, 4:18 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 4, 4:18 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 48 min |
| Jun 4, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 4, 5:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 4, 5:57 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.